# SDR C2XA02IA053

- Difficulty date: March 2, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: D227011112
- Part serial: E11773
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3601 - CREW REPORTED THAT THE NOSE LANDING GEAR HAD AN UNLOCK INDICATION.  SYSTEM NR 1 FORWARD PANEL NOSE LANDING GEAR UNSAFE DOWN CYCLES SAFE/UNSAFE ON GROUND DURING TURNS.  MAINTENANCE REMOVED AND REPLACED SYSTEM NR 1 DOWN LOCK PROX SWITCH HARNESS, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.
